Cite This Item

Copy Citation

“SEMISIMPLE RINGS.” Noncommutative Rings, by I. N. Herstein, 1st ed., vol. 15, Mathematical Association of America, 1994, pp. 39–68, Accessed 27 July 2021.
Herstein, I. (1994). SEMISIMPLE RINGS. In Noncommutative Rings (pp. 39-68). Mathematical Association of America. Retrieved July 27, 2021, from
Herstein, I. N. "SEMISIMPLE RINGS." In Noncommutative Rings, 39-68. Mathematical Association of America, 1994. Accessed July 27, 2021.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.